# SDR SWAA2022080438476

- Difficulty date: July 11, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 32,139 hours, 14,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Sliding Sleeve
- Condition: Delaminated
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL UPPER FORWARD SLIDER SEAL IS SPLIT AT FORWARD GUIDE TRACK. / [01] REMOVED AND REPLACED RIGHT HORIZONTAL UPPER FORWARD SLIDER SEAL REF AMM 53-31-31;[02] 1. RAMSEY THOMPSON (TECHNICIAN); 18-JUL-2022 22:55 UTC REMOVED AND REPLACED RIGHT HORIZONTAL UPPER FORWARD SLIDER SEAL REF AMM 53-31-31. INSPECTED.
